# SDR SWAA2024082628540

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 61,545 hours, 36,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CLIP THAT HOLDS GIRT BAR ON FWD SERVICE DOOR IS NOT HOLDING TIGHT<[01] ADJUSTED LEFT CLIP ON FWD SERVICE DOOR GIRT BAR PER SIP
